Monte Carlo maximum likelihood estimation for non-Gaussian state space models

J. Durbin, S.J.M. Koopman

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)669-684
Number of pages16
JournalBiometrika
Volume84,
Publication statusPublished - 1997

Cite this

Durbin, J. ; Koopman, S.J.M. / Monte Carlo maximum likelihood estimation for non-Gaussian state space models. In: Biometrika. 1997 ; Vol. 84,. pp. 669-684.
@article{ad10554ce3144b4a9987681050dc8955,
title = "Monte Carlo maximum likelihood estimation for non-Gaussian state space models",
author = "J. Durbin and S.J.M. Koopman",
note = "Pagination: 16",
year = "1997",
language = "English",
volume = "84,",
pages = "669--684",
journal = "Biometrika",
issn = "0006-3444",
publisher = "Oxford University Press",

}

Durbin, J & Koopman, SJM 1997, 'Monte Carlo maximum likelihood estimation for non-Gaussian state space models', Biometrika, vol. 84, pp. 669-684.

Monte Carlo maximum likelihood estimation for non-Gaussian state space models. / Durbin, J.; Koopman, S.J.M.

In: Biometrika, Vol. 84, 1997, p. 669-684.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Monte Carlo maximum likelihood estimation for non-Gaussian state space models

AU - Durbin, J.

AU - Koopman, S.J.M.

N1 - Pagination: 16

PY - 1997

Y1 - 1997

M3 - Article

VL - 84,

SP - 669

EP - 684

JO - Biometrika

JF - Biometrika

SN - 0006-3444

ER -